| Model Number |
RONYX30034UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
10/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx drug eluting stent was implanted in the cx.Approximately 11 months later the patient presented with mid-sternal aching and constant chest pain.The patient was hospitalized and treated with medication and revascularization of the lad and cx.The patient recovered.The site assessed the event as not related to anti-platelet medication or the device.The sponsor assessed the event as not related to the anti-platelet medication and possibly related to the device.Cec adjudicated the event as mi involving the lad and cx (target vessel).Cec adjudicated the revascularization as tlr percutaneous intervention involving the cx and non-tvr revascularization involving the lad.